# SDR R61A201706270465

- Difficulty date: June 9, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883003
- Condition: Corroded
- Location: Frames 85-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BETWEEN FRAMES 85 - 88, STRINGER 29L - 29R.  PERFORMED DOUBLER REPAIR IAW ETD2017-170-051866.
